# SDR CALA2024070501965

- Difficulty date: June 30, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 94,525 hours, 23,483 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Hose
- Part number: 50014A4360150
- Condition: Leaking
- Location: Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FO ALTIMETER SPLIT FROM CAPTAIN. CAPTAIN SIDE IS CORRECT LOCKED UNLOCKED.  PERFORMED FULL RANGE PITOT-STATIC LEAK CHECK & FOUND FO STATIC E2 RACK AFT SIDE DRAIN VLV LEAKING. REMOVED DRAIN VLV HOSE & CAPPED STATIC LINE, LEAK CHECK PASSED. REINSTALLED THE DRAIN VLV HOSE. DRAIN ASSY HOSE ORDERED,  REPLACED FO STATIC E2 RACK DRAIN VALVE HOSE IAW AMM 34-11-00-683-001 & SSM 34-11-01-101.  PERFORMED STATIC TEST IAW AMM 34-11-00. SYS TEST PASS.   PERFORMED LEAK TEST IAW AMM 34-11-00. SET ALT TO 25,000 DROPPED -13FT WITHIN 1MIN. TEST GOOD.   ACOMP IDT INSPECTION OF E2 RACK FO STATIC DRAIN VALVE HOSE REPLACEMENT IAW AMM 34-11-00. AMM34-11-00-735-176 AND SSM 34-11-01-101 REF L/P 8469575 FOR TEST FLIGHT OUTCOME.
